MAUDE Adverse Event Report: COCHLEAR BONE ANCHORED SOLUTIONS AB COCHLEAR¿ VISTAFIX® VXA300 ABUTMENT 7.5MM; COCHLEAR BAHA VISTAFIX SYSTEM

COCHLEAR BONE ANCHORED SOLUTIONS AB COCHLEAR¿ VISTAFIX® VXA300 ABUTMENT 7.5MM; COCHLEAR BAHA VISTAFIX SYSTEM
Model Number 92997
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Swelling/ Edema (4577)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This report is submitted on may 26, 2023.
 
Event or Problem Description
Per the clinic, the patient experienced swelling at the abutment site.Subsequently, the patient underwent a skin revision surgery (specific date not reported) in order to expose the abutment area and to place a larger cap, however, it was unsuccessful.The implanted device remains.Additional information has been requested but it has not been made available as of the date of this report.
 
Additional Manufacturer Narrative
Correction: the initial mdr submitted on may 26, 2023, was filed inadvertently.There was no skin revision.This report is submitted on june 23, 2023.

Brand Name
COCHLEAR¿ VISTAFIX® VXA300 ABUTMENT 7.5MM
Common Device Name
COCHLEAR BAHA VISTAFIX SYSTEM
Manufacturer (Section D)
COCHLEAR BONE ANCHORED SOLUTIONS AB
konstruktionsvägen 14
mölnlycke, 435 3 3
SW  435 33
Manufacturer (Section G)
COCHLEAR BONE ANCHORED SOLUTIONS AB
konstruktionsvägen 14
mölnlycke, 435 3 3
SW   435 33
Manufacturer Contact
aini yusof
unit ug-1, vertical podium
no. 8 jalan kerinchi,
kuala lumpur, wilayah persekutuan 59200
MY   59200
MDR Report Key17008873
Report Number6000034-2023-01618
Device Sequence Number12651145
Product Code FZE
UDI-Device Identifier09321502021692
UDI-Public(01)09321502021692(10)194152(17)261119
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K945154
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/05/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number92997
Device Catalogue Number92997
Device Lot Number194152
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 05/05/2023
Supplement Date Received by Manufacturer05/05/2023
Initial Report FDA Received Date05/26/2023
Supplement Report FDA Received Date06/22/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale